# SDR SWAA2024051585237

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 38,682 hours, 18,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT LIGHT COVER(FLOOR) F/O SIDE MISSING<[01] INSTALLED NEW EMERGENCY EXIT COVER PER AMM 33-51-03; OPS CHECK GOOD
